Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 958201, 21 pages
Research Article

Toeplitz Operators on the Dirichlet Space of

1School of Mathematical Sciences, Dalian University of Technology, Liaoning 116024, China
2College of Computer and Information, Fujian Agriculture and Forestry University, Fujian 350002, China

Received 13 August 2012; Accepted 10 October 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 HongZhao Lin and YuFeng Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

HongZhao Lin and YuFeng Lu, “Toeplitz Operators on the Dirichlet Space of ,” Abstract and Applied Analysis, vol. 2012, Article ID 958201, 21 pages, 2012.